MathSciNet Relay Station
MathSciNet bibliographic data
MR915730 (89e:35010) 35B10 (35K60)
Esteban, Maria J. A remark on the existence of positive periodic solutions of superlinear parabolic problems. Proc. Amer. Math. Soc. 102 (1988), no. 1, 131–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement